MAUDE Adverse Event Report: STRYKER GMBH 1.7 S VARIAX HAND LOCK T-PLATE,NAR,10L; PLATE, FIXATION, BONE

STRYKER GMBH 1.7 S VARIAX HAND LOCK T-PLATE,NAR,10L; PLATE, FIXATION, BONE
Catalog Number 57-10310
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 10/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
As reported: "status post thumb osteosynthesis on (b)(6) 2025.Consolidation after 6 weeks.At 3-month check-up, pseudarthrosis and plate fracture at a screw hole were detected.Patient is asymptomatic and currently declines metal removal.".
 
Event or Problem Description
As reported: ""status post thumb osteosynthesis on (b)(6) 2025.Consolidation after 6 weeks.At 3-month check-up, pseudarthrosis and plate fracture at a screw hole were detected.Patient is asymptomatic and currently declines metal removal.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
1.7 S VARIAX HAND LOCK T-PLATE,NAR,10L
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23574277
Report Number0008031020-2025-02076
Device Sequence Number15991349
Product Code HRS
UDI-Device Identifier07613154496297
UDI-Public07613154496297
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K062498
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number57-10310
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale